# SDR ASAA2017010619252

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,453 hours, 11,777 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CK52
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 15,850 hours, 4,615 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF SHOWS FAIL IN BOTH WINDOWS. ACFT GROUNDED. UNABLE TO CONFIRM ORIGINAL DISCREPANCY, FAIL DID NOT SHOW IN WINDOW. WHILE TRYING TO COMMUNICATE ON HF NR 1, FOUND TRANSMIT AND RECEIVE TO BE GARBLED AND UNABLE TO UNDERSTAND EACH WAY. REPLACED NR 1 HF TRANSCEIVER. OPS NORMAL IAW AMM 23-11-21. COMMUNICATED BETWEEN ACFT FOR HF NR 1 AND FOUND TRANSMIT AND RECEIVE TO BE CLEAR EACH WAY. GROUND VERIFICATION GOOD IAW AMM 23-11-00, OPS AND SYSTEM TEST.
